# SDR A6WA201904306592

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3117115
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR INTERCOSTAL AT FS 484 RBL 27-RBL 36 IS CRACKED AT O/B SIDE  REPAIRED PRESSURE FLOOR INTERCOSTAL AT FS 484 RBL 27 - RBL 36 IAW ASAP EA#: AWAC-CRJ253-01224 REV IR
